# SDR FDEA201007072399

- Difficulty date: July 7, 2010
- Submitted: July 23, 2010
- Operation: Air carrier
- Aircraft: N360FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 46636
- Aircraft time: 75,901 hours, 25,267 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron Splice
- Part number: AEA71951
- Condition: Cracked
- Location: Bs 1531 L2r
- Stage of operation: IN
- How discovered: X
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPPER FUSELAGE - CRACK INDICATION APPROXIMATELY 1.5 INCHES FOUND AT STA 1531   LONGERON 2 RIGHT, AFT INBOARD SIDE OF LONGERON SPLICE FITTING. UPPER FUSELAGE - STA 1531 LONGERON 2 RIGHT, LONGERON SPLICE FITTING REMOVED AND   REPLACED PER SRM 51-33-01 VOLUME II, REVISION 96. REPAIR CLASSIFIED AS MAJOR PER   GMM 6-2-100, REVISION 110.
